# SDR AALA201904199003

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 54,274 hours, 22,371 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Drain Line
- Condition: Leaking
- Location: Recirc Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN REPORTS STRONG BAD ODOR COMING FROM AIR VENTS IN FLIGHT LIKE DIRTY FEET. MAINTENANCE FOUND DRAIN MAST LINE LEAKING ON LEFT RECIRCULATION FILTER IN THE FWD CARGO COMPARTMENT. RELACED FWD DRAIN MAST FLEX LINE ABOVE RECIRCULATION FAN IAW AMM 38-31-00.
